# SDR C2XA04SH204

- Difficulty date: April 7, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 7,959 hours, 6,068 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14528737001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE T-REINFORCEMENT ON EXTERNAL STRINGER 19L WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-24-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
